# SDR USAABB03111

- Difficulty date: July 14, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDG - FOUND FLOOR PROXIMITY EMERGENCY LIGHTING INOPERATIVE FROM ROW 7 TO THE OVERWING EXIT ON THE RT SIDE.  MAINTENANCE FOUND A DISCONNECTION AT THE OVERWING AREA AND RECONNECTED.  (M)
